# SDR 99ZZZX2402

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34SA
- Make and model: Mooney M20J
- Aircraft serial: 240428
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255511
- Condition: Loose
- Location: Engine
- Part time: 171 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAGNETO SEPARATED FROM ENGINE.  HOLD DOWN BLOCKS WORE FLANGE DOWN.  NEW LOCKING HARDWARE WAS INSTALLED PREVIOUSLY.  SUBMITTER STATED THIS HAS BEEN FOUND ON 3 OTHER INSTALLATIONS OVER PAST 2 YEARS.
